I am scared detoxing off now from 2mg 3times a day too now 1 mg 1 times a day should I be worried. about the withdrawal effects for me and my BABY???
4 Feb 2013
You really, really need to tell your OB what you've been taking. Cold turkey withdrawal off of any benzodiazapine can cause seizures, for you and perhaps the baby, when he or she is born. I don't want to scare you but anything you put in your body whilst pregnant, your baby also recieves.
Your Ob/Gyn needs to know this asap. If your newborn has a siezure you will feel horrible and it's going to be no easy time of it for the baby.
Just do you and your baby a favor, call your doc and tell that doc that you've been taking klonopin throughout your pregnancy so far. I'm not sure if benzo's are toxic for a child that has not yet entered this world, but I will look klonopin up, right here on our site to see what category it falls into for the unborn baby. I'll be back in a jiffy.
p.s. please check the spelling on your pill vial, come back and post the proper spelling for your medication, please.
4 Feb 2013
I looked up Klonopin, it may cause harm to the unborn baby. It also may cause breathing and feeding problems for a newborn baby, it is Class D, which means there is a proven connection that it may harm your baby. But, you need to call your doctor, and soon!
Your doctor can help you get off of these meds safely and with care for your baby.
Please, call that doctor today, and make sure you tell her/him the entire story of your use of Clonopin/Klonopin, how many miligrams you were taking, what you are taking now, etc.
This info is found easily, if you go to (above) Drugs A to Z, there will be an a to z list, click on the K for klonopin, and you can read this for yourself.
This info does NOT mean your baby will be harmed, but it is a possibility.
That is why they classify medications like this, so we can see what a medication can do to the unborn. I hope and pray your baby is OK, and that you are also ok. Just call that doctor!
Best to you and baby,
4 Feb 2013
Lara is correct, you need to see your ob now. He can help you get off of it as safely as possible. You should have gotten off of it before you became pregnant, or as soon as you found out you were pregnant. They also need to be aware of it when the baby is born, for the babies sake.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... abortion..i bled a little and it stopped..i have taken 15pcs of it all in all... will it affect my unborn baby if i stop using it? could there be ...
1 answer • 5 Mar 2011
I just found out I'm 6 weeks pregnant and taking 1 mg xanax daily I'm worried about my unborn baby. I don't want to go through ...
1 answer • 17 Feb 2013
Inserted 3 in my vagina but within 3hrs I managed to reach a hospital and the 3 pills were taken out of my vagina and they hadn't dissolved... I ...
2 answers • 30 May 2014
... will that affect my unborn baby ?
1 answer • 26 Oct 2014
I take methaidate20mgs I just fount out I'm 5mths pregnant I have a period up until now I'm 19weeks?
I have tooken this meds the whole time could it hurt my unborn baby??
1 answer • 29 Dec 2014